# SDR DALA1162776302

- Difficulty date: November 9, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 94,061 hours, 12,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY FLOOR PATH LIGHT ON THE AFT LEFT SIDE UPPERDECK WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK.  SYSTEM OPERATION WAS NORMAL AFTER THE BATTERY WAS REPLACED.
